The Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 23, Number 3 (2013), 1188-1218.
Degree asymptotics with rates for preferential attachment random graphs
We provide optimal rates of convergence to the asymptotic distribution of the (properly scaled) degree of a fixed vertex in two preferential attachment random graph models. Our approach is to show that these distributions are unique fixed points of certain distributional transformations which allows us to obtain rates of convergence using a new variation of Stein’s method. Despite the large literature on these models, there is surprisingly little known about the limiting distributions so we also provide some properties and new representations, including an explicit expression for the densities in terms of the confluent hypergeometric function of the second kind.
Ann. Appl. Probab. Volume 23, Number 3 (2013), 1188-1218.
First available in Project Euclid: 7 March 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Peköz, Erol A.; Röllin, Adrian; Ross, Nathan. Degree asymptotics with rates for preferential attachment random graphs. Ann. Appl. Probab. 23 (2013), no. 3, 1188--1218. doi:10.1214/12-AAP868. https://projecteuclid.org/euclid.aoap/1362684858